# SDR MZZA98017

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65561481
- Condition: Corrosion
- Location: Bs 1070-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - SURFACE AND EXFOLIATION CORROSION ON LEFT CREASE BEAM BETWEEN BS 1070 TO 1090.  FOUND CORROSION OUT OF LIMITS.  REPLACED SILL BEAM AS PER SRM 51-30-2.  (M)
